| Catalog Number |
10-650 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported "ruptured implant found at surgery" and "capsular contracture baker grade iii".Capsulotomy and capsulectomy was performed as treatment.This record is for the right side.Device was explanted.
Event or Problem Description
Healthcare professional reported "ruptured implant found at surgery" and "capsular contracture baker grade iii".Later, healthcare professional reported "inner silicone touched the patient".Capsulotomy and capsulectomy was performed as treatment.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d1, d4, d.9, h.3, h4, h.6.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
- rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.- capsular contracture unable to observe through visual inspection as it is a physiological phenomenon.- use error : observed per implant date reported.None of the other observations performed during the device analysis creases, non penetrating nick and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.